# SDR NOCA060

- Difficulty date: May 21, 2011
- Submitted: May 22, 2011
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 5240 · Service Doors
- Part: Arming Lever
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 ENTRY DOOR SLIDE ARMING LEVER WOULD NOT ENGAGE.  FOUND ARMING LEVER FOR R1 DOOR LOOSE BY ALLEN BOLT AT TOP OF LEVER.  SECURED HANDLE IN THE PROPER POSITION PER MM 52-11-00 R1 ARMS AND DISARMS NORMAL.
